Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

161 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Numb feet from meth

Premium Questions

doctor1 MD

Numb feet after using crystal meth . ...

doctor1 MD

hi can long term meth abuse giv you lesions on the brain and also numbness to hands and feet ...

doctor1 MD

why do people get swollen feet and ankles using meth t been using meth straight sniffing for a year and as swollen ankles I have been googling alot and find that alot of meth users get this whats the real scoop ...

doctor1 MD

Can extended use of meth cause feet to swell? MRI's, circulatory specialist can not find a cause for swelling, which recently occured but has not receded. ...

doctor1 MD

Doc I sent a request to you, seems its somewhere else. A (f) in Calif, Black Dots on left side foot. shes is using meth , daily, not sure how to get her to accept treatment at a ER? its a calif health ...

Public Forum Discussions

doctor1 MD

Hi. I have used crystal meth for about 4 months and the last time two times I ve used it I ve noticed that my feet got numb and now my calves hurt and one of my feet actually feels a bit rubbery. I ...

doctor1 MD

noticed my face was completely numb on the left side. Along with my arm and feet. my face is still numb but the numbness in other parts of my body just come randomly. If i smoke meth its makes my whole left side numb ...

doctor1 MD

I have used meth almost every day for about a month. Recently my toes r numb & my fingers hurt. I ... . The pain has intensified so much I wasn t sure what to do. I read about meth use alot & numbness ...

doctor1 MD

my feet stay swollen all the time im worried why is this i been checked for heart problems my ... lbs and have also had a history of smoking meth and i am a female and my urine smells awful also i ...

doctor1 MD

I am clean now for 2 weeks was using meth everyday smoking and just swallowing it. My question is is it normal for my toes on both feet more on my left though...to hurt still and feel warm sharp pains and just ...

doctor1 MD

The last 3 days maybe two Ive noticed my feet feel very cold but not to the touch and they feel numb but no pain. I haven t slept well in a few days. Sitting up a lot during that time. And Ive ...

doctor1 MD

and strong. For the past 2 ( or is it 3 weeks ago?) my toes have gotten progressively more numb and my feet ......I am at YYYY@YYYY . THANK YOU!!! I stupidly smoked crystal meth a few times 2 weeks ago with a friend ...

doctor1 MD

, swollen, and distorted. I had numbing of my limbs, edema in feet and legs, and what appeared to be white ...After 10 years sober I relapsed 48 hours ago. I used used meth and had a severe reaction. I nursed ...

doctor1 MD

returned but this time there was a sensation of my hands and feet bcoming numb and i was light headed ...hi im 26 m i recently started smoking meth .. i have used meth only at 4 occasions.. a month back i ...

doctor1 MD

i am 47 and i use meth everyday for over the past 5 or more years, for the past 6 or more months my rite arm is in sleep mode and then tingles and sum numbness and then comes severe pain in fingers all ...

Mobile Questions and Answers

doctor1 MD

hi dear, it is due to meth. But it will clears off. thank you

doctor1 MD

could be due toa nemia or stress over feet

doctor1 MD

these are withdrawal effects of meth